# SDR RAIA00605032

- Difficulty date: May 15, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 10,817 hours, 14,162 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059106
- Part serial: 2292
- Condition: Inoperative
- Location: Lt Engine
- Part time: 10,826 hours, 14,170 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT - 7961 - IAD - ENGINE NR 1, NO START.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE AIR TURBINE STARTER.
